Also restless at night with tossing and turning and not aware of it.I have also noticed hands twitching and tremors at night.He is not sleeping good at all.
Hi unfortunately these are known symptoms of neurontin.
My friend takes them and he had problems adjusting to them at first, but got over that and took them quite safely for several years before being able to wean off them again. One side affect that you should be aware of (which i'm sure your Dr will have told you), is that they can actually cause seizures in some cases, which seems a bit catch 22.
Just keep an eye on him and if you are worried, phone the Dr/Er for advice, write down his symptoms when they happen, and try to note the date and times and to what degree the twitching/tremors are, on a scale of 1 - 5. This will help the medical professionals give you appropriate advice.
There are other med's that he can try if you are both worried about the effects of these. I hope it all works out
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2011 • 3 answers
Posted 3 Dec 2013 • 1 answer
Posted 24 Jun 2014 • 2 answers
Posted 6 Jan 2015 • 2 answers
Posted 22 Jan 2016 • 3 answers